Site Search

Research Reports from 1987 to 1989

 

Number
Date
Report Citation
89-12
n/a-89
M. Hlynka and W.H. Poon, “Properties of the Steady State Probabilities of Two Parallel Queues”, WMSR # 89-12, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, month n/a 1989, 15 pages.  Published in: n/a. Comment: Revised July 1990
89-11
 
M. Hlynka and W.H. Poon, “A Computer Simulation Program for Parallel Queues”, WMSR # 89-11, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, month n/a 1989, 19 pages. Published in: n/a
89-10
Jul-89
N. Lemire, “An Introduction to Karmarkar’s Method”, WMSR # 89-10, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July 1989, 41 pages. Published in: n/a
89-09
Aug-89
R. Caron and W. Obuchowska, “Unboundedness of a concave Quadratic Function Subject to Concave and Convex Quadratic Constraints”, WMSR # 89-09, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, August 1989, 28 pages. Published in: European Journal of Operational Research 80 (1995) 431--438.
89-08
Jul-89
R. Caron and K. Chow, “A New Modified Newton’s Method for Minimizing Factorable Functions”, WMSR # 89-08, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July 1989, 17 pages. Submitted to: Journal of Optimization Theory and its Applications (JOTA) 
89-07
Jul-89
D. Britten, N. Lemire and F. Zorzitto, “Pointed Torsion Free Modules of Affine Lie Algebras”, WMSR # 89-07, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July 1989, 18 pages. Published in: n/a
89-06
May-89
R. Caron and W. Obuchowska, “Unboundedness of a Quadratically Constrained Convex Quadratic Function: The Concave Case”, WMSR # 89-06, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, May 1989, 28 pages. Published in: n/a    Comment: See 92-15.
89-05
Feb-89
A. Aly and R. Caron, “Constraint Deletion Techniques in Optimal Design Problems”, WMSR # 89-05, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, February 1989, 32 pages. Submitted to: The Canadian Journal of Civil Engineering
89-04
Feb-89
C.G.E. Boender, R. Caron and J.F. McDonald, “Shake-and-Bake Algorithms for Generating Uniform Points on the Boundary of Bounded Polyhedra”, WMSR # 89-04, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, February 1989, 22 pages. Published in: Journal of Optimization Theory and Applications 61 (1989) 137-142.
89-03
Feb-89
J.F. McDonald, “Monte Carlo Procedures for Generating Points Uniformly Distributed Over the Surface of a Bounded Convex Region”, WMSR # 89-03, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, February 1989, 15 pages. Published in: n/a
89-02
Jan-89
K.L. Duggal, “Some Contributions to Relativistic Fluids”, WMSR # 89-02, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, January 1989, 28 pages. Published in: n/a
89-01
Jan-89
K.L. Duggal, “Affine Collineations in General Relativity”, WMSR # 89-01, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, January 1989, 11 pages. Published in: n/a
88-16
Nov-88
R. Caron, J.F. McDonald and R. Pidgeon, “A Catalogue of LP Test Problems and Systems of Linear Contraints”, WMSR # 88-16, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, November 1988, 27 pages. Published in: n/a
88-15
Nov-88
J.F. McDonald, “Shake-and-Bake Algorithms for Bounded Convex Regions”, WMSR # 88-15, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, November 1988, 7 pages. Published in: n/a
88-14
Nov-88
J.F. McDonald, “Shake-and-Bake Algorithms for Generalized Ellipsoids”, WMSR # 88-14, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, November 1988, 13 pages. Published in: n/a
88-13
Oct-88
D. Britten, F. Lemire and F. Zorzitto, “Torsion Free Modules of Non-Twisted Affine Algebras”, WMSR # 88-13, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, October 1988, 25 pages. Published in: n/a
88-12
n/a-88
J.F. McDonald and D. Palanacki, “Interval Estimation of the Size of a Small Population from a Mark-Recapture Experiment with Computer Simulation”, WMSR # 88-12, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, month n/a 1988, 46 pages. Published in: n/a 
88-11
Jul-88
M. Hlynka, “A Discrete Analog to the Method of Stages”, WMSR # 88-11, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July 1988, 18 pages. Published in: n/a 
88-10
Jul-88
R. Caron, “Positive Semidefinite Parametric Matrices”, WMSR # 88-10, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, July 1988, 21 pages. Submitted to: Linear Algebra and Its Applications 
88-09
Jun-88
I. Fleischer, “A Lattice Theoretic Look at Some Ring Theoretic Radicals”, WMSR # 88-09, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, June 1988, 10 pages. Published in: n/a 
88-08
Aug-88
C.G.E. Boender, R. Caron, J.F. McDonald, R. Smith and J. Telgen, “A Class of Shake-and-bake Algorithms for Generating Random Points on the Surface of a Bounded Region”, WMSR # 88-08, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, August 1988, 15 pages. Published in: n/a. Comment: See 89-04
88-07
Jun-88
G. Benkart, D. Britten and F. Lemire, “Stability in Modules for Classical Lie Algebras – A Constructive Approach”, WMSR # 88-07, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, June 1988, 187 pages. Published in: n/a 
88-06
May-88
M. Hlynka, “Perishable Inventory Units with an Assignment Time”, WMSR # 88-06, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, May 1988, 47 pages. Published in: n/a 
88-05
Apr-88
D. Britten and F. Lemire, “The Harish-Chandra Homomorphism on Primitive Cycles”, WMSR # 88-05, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, April 1988, 22 pages. Published in: n/a 
88-04
Feb-88
I. Fleischer, “Functional Representation of Vector Lattices”, WMSR # 88-04, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, February 1988, 10 pages. Published in: n/a 
88-03
Feb-88
R. Caron, M. Hlynka and J.F. McDonald, “Minimizing the Expected Number of Trials in the Coupon Collector’s Problem”, WMSR # 88-03, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, February 1988, 6 pages. Published in: n/a 
88-02
Feb-88
R. Caron, M. Hlynka and J.F. McDonald, “On the Best Case Performance of Probabilistic Methods for Detecting Necessary Contraints”, WMSR # 88-02, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, February 1988, 43 pages. Submitted to: Mathematical Programming 
88-01
Jan-88
R. Caron and W. Obuchowska, “Unboundedness of a Quadratically Constrained Convex Quadratic Function”, WMSR # 88-01, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, January 1988, 17 pages. Published in: n/a 
87-06
Aug-87
R. Caron and W. Obuchowska, “Note of the Uniqueness of the Minimal Representation of Convex Polyhedral Sets”, WMSR # 87-06, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, August 1987, 7 pages. Published in: Journal of Optimization Theory and Applications 61 (1989) 137-142
87-05
n/a-87
I. Fleischer and T. Traynor, “Equicontinuity and Uniform Boundedness for Non-Commutative Groups”, WMSR # 87-05, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, month n/a 1987, 7 pages. Published in: n/a
87-04
Dec-87
I. Fleischer, “Convergence Completion of Partially Ordered Groups”, WMSR # 87-04, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, December 1987, 10 pages. Published in: n/a
87-03
Aug-87
I. Fleischer, ““Place Functions”: Alias Continuous Functions on the Stone Space”, WMSR # 87-03, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, August 1987, 5 pages. Published in: n/a
87-02
n/a-87
T. Traynor, “The Adjoint Formula for Inverse”, WMSR # 87-02, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, month n/a 1987, 7 pages. Published in: n/a
87-01
Jan-87
I. Fleischer, “Order-Convergence in Posets”, WMSR # 87-01, Department of Mathematics and Statistics, University of Windsor, Windsor, ON, Canada, January 1987, 6 pages. Published in: n/a